# SDR MWEA011487

- Difficulty date: December 17, 2001
- Submitted: December 17, 2001
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- Aircraft time: 43,980 hours, 34,048 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 51415997
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL AREA LONGERON 27 LEFT HAS A CHAFE AT STATION 655 AB5.  REMOVED, DRILLED AND INSTALLED LONGERON.
